International Journal of Differential Equations and Applications

User
Notifications
  • View
  • Subscribe / Unsubscribe
Journal Content Search

Browse
  • By Issue
  • By Author
  • By Title
  • Other Journals
Font Size

Information
  • For Readers
  • For Authors
  • For Librarians
  • Home
  • About
  • Log In
  • Register
  • Search
  • Current
  • Archives
  • Academic Publications
صندلی اداری
Home > Archives > Vol 7, No 1 (2003)

Vol 7, No 1 (2003)

Table of Contents

Articles

AN ASYMPTOTIC PARAMETER EXPANSION METHOD (PEM) FOR THE SCATTERING OF SCALAR AND PLANE POLARIZED ELECTROMAGNETIC WAVES BY SOME COMPLICATED CONVEX BODIES Postscript
Thomas M. Acho
ON THE GENERALITY AND CONVERGENCE OF ADOMIAN'S METHOD FOR SOLVING ORDINARY DIFFERENTIAL EQUATIONS Postscript
M.M. Saleh, I.L. El-Kalla
DECOMPOSITION SOLUTION OF STOCHASTIC NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS Postscript
M. El-Tawil, M.M. Saleh, M.M. Elsaidy, I.L. El-Kalla
A CLASS OF EXPONENTIALLY STABLE SEMIGROUPS ON BANACH SPACES Postscript
C. Buse, G. Cainiceanu, Ciprian Preda
ANALYSIS OF AN AGE-STRUCTURED SEIR EPIDEMIC MODEL WITH VACCINATION Postscript
Xue-Zhi Li, Xin-Yu Song
ANALYTICAL UPSTREAM COLLOCATION SOLUTION OF A FORCED STEADY-STATE CONVECTION-DIFFUSION EQUATION Postscript
Stephen H. Brill
EXISTENCE OF NEUTRAL STOCHASTIC FUNCTIONAL DIFFERENTIAL EQUATIONS WITH ABSTRACT VOLTERRA OPERATORS PDF
Zephyrinus C. Okonkwo


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.